MathSciNet Relay Station
MathSciNet bibliographic data
MR2220587 65L60
Çelik, İbrahim Collocation method and residual correction using Chebyshev series. Appl. Math. Comput. 174 (2006), no. 2, 910–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement